# SDR USAA2010122293213

- Difficulty date: November 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6945810100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN FRAME WEB AT FORWARD LOWER DOOR STOP FITTING BS 303.9 BETWEEN S15L TO S17L.  REPLACED FRAME WEB AT FORWARD LOWER DOOR STOP FITTING BS 303.9 BETWEEN S15L TO S17L IAW EO 5311-01025.
